Heart pounding /thumping before i started any meds

I have read a few posts on this but they said it was to do with the meds,anyone have this before starting the meds,mine was really bad today,quite frightening isn't? I can have day with non at all and other days its really bad,cant find no connection with anything so just wanting a little reassurance.I will be going for a blood test in a few weeks as i will be having an iron infusion again next week.

5 Replies

oldestnewest
  • Yes, I had quite a few episodes before I was diagnosed and even after I was on levothyroxine. I had to call the ambulance a few times and I could be sitting on a bus and it would flare up. A good job I am not the nervous type. :)I am fine now thankfully having switched to NDT and now on T3 only but I know if I have a problem with T3 I can switch over to NDT.

  • Fairyeyes, hypothyroidism AND low iron can cause palpitations. The iron infusion should help and once you are optimally dosed on Levothyroxine the palpitations should subside. Palpitations rarely cause any damage. Many of us have had ECGs which have ruled out heart damage/disease and found palpitations improved when thyroid meds were optimal.

  • Thank you,i have had one iron infusion had blood tests after and it had made no difference,at the moment i feel really ill,but hoping with now being on the levo even though its a low dose and another different iron infusion ,i will soon feel like i am in the land of the living .thank you. x

  • Hi I would see a cardio just to be sure.

    Jackie

  • Get an ECG (electrocardiogram) done when your heart is pounding/thumping to rule out cardiac arrhythmias.

You may also like...